A 28-year-old female asked:
Disclaimer

took plan b 8 days ago and have had some bloating/weight gain. is this a side effect and when would i go back down to my normal weight with reduced bloating?

1 doctor answer
Dr. Heidi Fowler
25 years experience Psychiatry
Weight should drop: back down again. Potential SE’s w emergency contraception: tender breasts; changes in menstrual flow (spotting, bleeding, early or late period or spotting instead of period); loose stools; dizziness; headache; nausea/ vomiting; abdominal discomfort, bloating or feeling tired. If you develop chest tightness, difficulty breathing, swelling of lips, mouth, throat – call 911.
Answered on Jun 16, 2020

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 32-year-old female asked:
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
Abnormal for you: All of those symptoms warrant a GYN exam, so that the MD can put on his/her "thinking cap" to answer your concerns.
1
1 thank
A 24-year-old female asked:
Dr. Rebecca Gliksman
38 years experience Internal Medicine
Short period: Are you still having nausea? breast tenderness/ Would check a urine blood HCG. if negative an no period consider TSH ( thyroid) may also consider pro ... Read More
2
2 thanks
A 17-year-old female asked:
Dr. Addagada Rao
56 years experience General Surgery
Unlikely if you took: get a pregnancy test to keep your mind at ease and see Gyn doctor for long term goals

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month